# SDR CALA2013103092514

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 45,377 hours, 18,915 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 2 OIL FILTER CLOG MESSAGE 4257-2 ESN V10058, DUE TO ENG 2 OIL FILTER CLOG ECAM, MESSAGE CLEARED ON ITS OWN.  TO PREVENT IRREGULAR OPERATIONS, DELAYS ACCOMPLISHED FAULT ISOLATION ITEM 4A (1)(2)(3) & (4) OF TSM 79-30-00-810-804-A ON EDOCS PAGE 3 OF 4.  ENG OIL FILTER 222-1014 ORING 750-2516.  REPLACED OIL FILTER & O-RINGS IAW TSM TASK  79-30-00-810-804-A, AMM TASKS 79-22-44-000- 010A & 79-22-44-400-010-A.  IDLE RUN ENG NO LEAKS NOTED OR MESSAGES.
